MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the complete of the investigation.Internal cross reference: complaint: (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; the issue reported was that a patient who sustained a laceration on the leg after it became trapped between the table and the gantry while the table was being moved.The patient was sedated and intubated at the time of the incident and was being treated for gi bleeding.Additional information was received at a later time confirmed that the patient had a laceration around 5 inches long and into the muscle.It was unable to be repaired with sutures due to the skin being too delicate.Based on the available information, this device event has been classified as a serious injury.Therefore, this event has been determined to be a reportable event.
 
Additional Manufacturer Narrative
Philips received a complaint reporting that a patient¿s leg got trapped between the table and the gantry, resulting in an injury.The incident happened when the patient was positioned feet-first on the examination couch (fitted with the philips couch mattress, plus a hospital-provided slicker and hover mat).As the patient was moved into the gantry, the right lower inner leg slipped off the couch¿s foot end (the section entering the gantry first), rubbing against the couch edges and gantry.This resulted in a 5-inch-long laceration that penetrated the muscle.Philips has conducted an investigation into this incident, with the following findings: -no leg straps were used to secure the patient during positioning or scanning, causing the sedated patient¿s leg to slip off the couch.The customer stated they were unaware that leg straps were required for patient immobilization.-given the patient¿s sedated state and fragile skin, the leg rubbing against the couch and gantry led to the laceration.The engineering team reviewed the system design and attempted to replicate the incident in a test bay.However, as the customer used a third-party slicker alongside the philips mattress, and no additional details or photos of these accessories were provided, a full replication of the incident could not be achieved.The engineering team also reviewed the instructions for use (ifu) to verify that sufficient user guidance is provided.Relevant instructions in the ifu are as follows: ¿ the patient straps provide immobilization patient during the examination.¿ insert the slip band of patient strap into slideway to combine the patient strap and patient table together.Then you can use the patient strap to immobilize the patient.Warnings are also provided in ifu: ¿ to ensure patient safety and image quality, use patient straps all the time ¿ make sure that the patient is strapped securely to avoid dangling of the hands.Ensure that the patient is placed securely on the patient table and is not in danger of falling.¿ beware straps may cause potential trip and injuries.Remove the straps or fold the straps when not in use.Based on a review of the investigation findings, the root cause of this incident was determined to be the user¿s failure to apply patient straps.The system design (including gantry and couch) complies with iec standards.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23653241
Report Number3009529630-2025-000012
Device Sequence Number17369343
Product Code JAK
UDI-Device Identifier00884838085015
UDI-Public(01)00884838085015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINCISIVE CT
Device Catalogue Number728143
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown